Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fatigue on Oxandrolone
Aug 14, 2013

Hi Nelson. Tried Oxandrolone at 20mg per day then dropped down to 10mg per day for about six weeks. experiencing extreme fatigue. This a supposed side effect of oxandrolone. Very disappointed. Very little lean body mass gain also. I tried to replicate the 1999 study were 100mg of test and 20mg of oxandrolone for 8 weeks resulted in 17lb increase in weight. Concerned about the fatigue. Any ideas? Bill

Response from Mr. Vergel

If you are taking it with 100-200 mg per week of testosterone, your T levels should be OK. Oxandrolone wipes out your testosterone. Like any androgen, it can also increase sleep apnea. But out of all androgens it is the one with the least water retention (which can cause fatigue in some patients)

Have your doctor check your testosterone blood levels and do not forget to watch your liver enzymes and HDL cholesterol since both can be affected by this lean tissue gaining oral drug.

Nelson

Reference: Resistance Exercise and Supraphysiologic Androgen Therapy in Eugonadal Men With HIV-Related Weight Loss



Previous
Hiv future
Next
breakfast without eggs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement